# SDR QXEA0201301

- Difficulty date: August 25, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND INBOARD SEAT TRACK X470 HAS CORROSION ON INBOARD FLANGE.  REPAIRED IAW DHC-8 SRM 51-40-00.
